MathSciNet Relay Station
MathSciNet bibliographic data
MR442367 (56 #750) 34C10
Muldowney, James S. A disconjugacy criterion for linear scalar differential operators. Proc. Amer. Math. Soc. 65 (1977), no. 1, 93–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement